# SDR SWAA2022031167063

- Difficulty date: February 3, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS291.5 TO BS294.5 AND STR17R AT PASSENGER CABIN 2022-67805 / [01] REPLACED ANGLE LOCATED BS291.5 TO BS294.5 AND STR17R AT PASSENGER CABIN IAW. B737-700 SRM. 51-40-02; DWG # 141A8310 REV. -;[02] CORRECTED STEP 1. REPLACED ANGLE LOCATED BS291.5 TO BS294.5 AND STR17R AT PASSENGER CABIN IAW. B737-700 SRM. 51-40-02;51-10-02 ITEM 9.DWG # 141A8310 REV. -;[03] CORRECTED STEP 1AND 2 REPLACED ANGLE LOCATED BS291.5 TO BS294.5 AND STR17R AT PASSENGER CABIN IAW. B737-700 SRM. 51-40-02;51-10-02 ITEM 9.DWG # 141A8310 REV. - SEE INDIVIDUAL SIGN-OFFS BELOW;[04] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN-OFFS BELOW
